EconPapers    
Economics at your fingertips  
 

ALTERNATIVE FREQUENCY AND TIME DOMAIN VERSIONS OF FRACTIONAL BROWNIAN MOTION

James Davidson () and Nigar Hashimzade

Econometric Theory, 2008, vol. 24, issue 01, 256-293

Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466608080110 link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:24:y:2008:i:01:p:256-293_08

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-07-31
Handle: RePEc:cup:etheor:v:24:y:2008:i:01:p:256-293_08